# SDR AT9900805

- Difficulty date: July 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47261
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 870-955
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT PIT LONGERON AT BS 870-965 CORRODED.  INSTALLED LONGERON REPAIR BETWEEN BS 870-955 IAW DC9 SRM 53-03 FIGURE 2A, 51-10-2, 51-10-4, 51-30-2, 51-70-2, 53-02 FIGURE 14.
